# SDR MALA975339

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 3432 - DURING CLIMB-OUT FROM DTW, RIGHT ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 50 PSI.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK, REDUCED POWER TO FLIGHT IDLE ON RIGHT ENGINE, NOTICED FUMES/SMELL FROM BLEED AIR, SHUT OFF NR 2 RIGHT BLEED AIR.  FLIGHT RETURNED TO DTW.  AFTER LANDING SHUT DOWN RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  (M)
